×

zbMATH — the first resource for mathematics

Boundary value problems for second order, ordinary differential equations involving a parameter. (English) Zbl 0255.34012

MSC:
34B05 Linear boundary value problems for ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Beckenbach, E.F, Generalized convex functions, Bull. amer. math. soc., 43, 363-371, (1937) · Zbl 0016.35202
[2] Crandall, M.G; Rabinowitz, P.H, Nonlinear Sturm-Liouville eigenvalue problems and topological degree, J. math. mech., 19, 1083-1102, (1970) · Zbl 0206.09705
[3] Harris, W; Harris, W, Ordinary differential equations, (), 18, 121-126, (1971), cf.
[4] Hartman, P, Differential equations with nonoscillatory eigenfunctions, Duke math. J., 15, 697-709, (1948)
[5] Hartman, P, A characterization of the spectra of one-dimensional wave equations, Amer. J. math., 71, 915-920, (1949) · Zbl 0035.18303
[6] Hartman, P, Ordinary differential equations, (1964), Wiley New York · Zbl 0125.32102
[7] Hartman, P, On N-parameter families and interpolation problems for nonlinear ordinary differential equations, Trans. amer. math. soc., 154, 201-226, (1970) · Zbl 0222.34017
[8] Lasota, A; Opial, Z, On the existence and uniqueness of solutions of a boundary value problem for an ordinary second-order differential equation, (), 1-5 · Zbl 0155.41401
[9] Leighton, W; Morse, M, Singular quadratic functionals, Trans. amer. math. soc., 40, 252-286, (1936) · JFM 62.0577.02
[10] Macki, J.W; Waltman, P, A nonlinear Sturm-Liouville problem, (), 302 · Zbl 0243.34024
[11] Milne, W.E, The behavior of a boundary problem as the interval becomes infinite, Trans. amer. math. soc., 30, 797-802, (1928) · JFM 54.0474.03
[12] Rabinowitz, P.H; Rabinowitz, P.H, A global theorem for nonlinear eigenvalue problems and applications, (), 23, 939-962, (1970) · Zbl 0206.09706
[13] {\scW. T. Reid}, Boundary problems of Sturmian type on an infinite interval, to appear. · Zbl 0226.34017
[14] {\scW. T. Reid}, A continuity property of principal solutions of linear Hamiltonian differential systems, to appear. · Zbl 0267.34030
[15] Schrader, K.W; Waltman, P, An existence theorem for nonlinear boundary value problems, (), 653-656 · Zbl 0179.12901
[16] Weyl, H, Ueber gewöhnliche lineare differentialgleichungen mit singularitäten und die zugehörigen entwicklungen willkürlicher funktionen, Math. ann., 68, 220-269, (1910) · JFM 41.0343.01
[17] Wolfson, K.G, On the spectrum of a boundary value problem with two singular endpoints, Amer. J. math., 72, 713-719, (1950) · Zbl 0045.36403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.